# SDR AALA202505200079

- Difficulty date: April 22, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5337004320600
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LH FR43 FOOT COUPLING REPLACEMENT REPAIR IAW EO 5320Y003-002. MAINTENANCE ACCOMPLISHED PERMANENT REPAIR (REPLACED FR 43 LH COUPLING BTW STR18/24) IAW EA 364176 AND DWG R53370232 ISSUE D.
